# SDR E3MA20150715001

- Difficulty date: July 13, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N932ME
- Make and model: Urocop EC135T2
- Aircraft serial: 0922
- Aircraft time: 3,047 hours
- Engine: Tmeca ARRIUS2B2
- Engine time: 3,047 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Part time: 2,968 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

ENGINE FLAMEOUT DURING TRAINING FLIGHT WHILE NR 1 ENG WAS IN MANUAL MODE.
